MathSciNet Relay Station
MathSciNet bibliographic data
MR1743499 (2001h:11130) 11P32
Languasco, A. Some refinements of error terms estimates for certain additive problems with primes. J. Number Theory 81 (2000), no. 1, 149–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement